Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 3 No. 04 (2015): Malaya Journal of Matematik (MJM)
Vol. 3 No. 04 (2015): Malaya Journal of Matematik (MJM)
Published:
01-10-2015
Full Issue
PDF
(
16)
Articles
Common fixed point theorems in intuitionistic menger spaces using CLR property
Leila Ben Aoua, Abdelkrim Aliouche
368-381
72
PDF
(
71)
Graceful labeling of arrow graphs and double arrow graphs
V. J. Kaneria, M. M. Jariya, H. M. Makadia
382-386
137
PDF
(
107)
Numerical solution of time fractional nonlinear Schrödinger equation arising in quantum mechanics by cubic B-spline finite elements
Alaattin Esen, Orkun Tasbozan
387-397
97
PDF
(
92)
A common fixed point theorem for weakly subsequentially continuous mappings satisfying implicit relation
Said Beloul
409-418
58
PDF
(
69)
A new public key encryption scheme based on two cryptographic assumptions
Pinkimani Goswami, Madan Mohan Singh, Bubu Bhuyan
419-422
79
PDF
(
78)
Periodic boundary value problems for singular fractional differential equations with impulse effects
Yuji Liu, Shimin Li
423-490
91
PDF
(
105)
Some results for the Jacobi-Dunkl transform in the space
L
2
(
R
,
A
α
,
β
(
t
)
d
t
)
S. EL OUADIH, R. DAHER, A. BELKHADIR
491-497
59
PDF
(
71)
Stability of traveling fronts in a population model with nonlocal delay and advection
Li Liu , Yun-Rui Yang, Shou-Peng Zhang
498-510
58
PDF
(
60)
On certain subclass of
p
-valent analytic functions associated with differintegral operator
Chellian Selvaraj, Ganapathi Thirupathi
511-522
57
PDF
(
74)
Total eccentricity index of some composite graphs
Nilanjan De, Anita Pal, Sk. Md. Abu Nayeem
523-529
102
PDF
(
94)
Qualitative behavior of rational difference equations of higher order
E. M. Elabbasy, A.A. Elsadany, Samia Ibrahim
530-539
54
PDF
(
68)
On boundary value problems for fractional integro-differential equations in Banach spaces
Sabri T. M. Thabet, Machindra B. Dhakne
540-553
54
PDF
(
72)
Orthogonal stability of the new generalized quadratic functional equation
K. Ravi, S. Suresh
554-562
55
PDF
(
50)
Some new results on intuitionistic fuzzy H-ideal in BCI-algebra
C. Ragavan, A. Solairaj
563-579
59
PDF
(
58)
Some multiple series identities and their hypergeometric forms
Ranjana Shrivastava, Usha Gill, Kaleem A. Quraishi, Z. A. Taqvi
580-586
86
PDF
(
71)
Further results on nonsplit dom strong domination number
G. Mahadevan, K.Renuka, C. Sivagnanam
587-590
64
PDF
(
68)
Spectrum of fuzzy prime filters of a
0
- distributive lattice
Y. S. Pawar, S. S. Khopade
591-597
76
PDF
(
58)
Periodic boundary value problem for the graph differential equation and the matrix differential equation
J. Vasundhara Devi, S.Srinivasa Rao, I.S.N.R.G.Bharat
598-606
94
PDF
(
67)
Double quadrilateral snakes on k-odd sequential harmonious labeling of graphs
A. Manonmani, R. Savithiri
607-611
72
PDF
(
41)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
fuzzy soft subset
pseudo fuzzy soft coset
jack’s lemma
zero-divisors
intersection graph
cubic
2-banach space
blow up
semiprime rings
trace
additive
Most Read Articles
Soft
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
33
Plagiarism Checker